# SDR CA090416003

- Difficulty date: April 8, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 20,445 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Damaged
- Location: Carburetor
- Component: Carburetor, Precisionwnd, MA4SPA
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINE QUIT DURING STALL PRACTICE. ENGINE WAS RESTARTED AFTER LOSING 2000 FT. RETURNED TO AIRPORT WITH NO FURTHER TROUBLE. ENGINE HAD ROUGH IDLE , AFTER LENGTHY TROUBLESHOOTING IT WAS DECIDED TO REPLACE THE CARBURETOR. UPON INTERNAL INSP OF THE CARB ONE OF THE FLOATS WAS FOUND TO BE AT LEAST HALF FULL OF FUEL.
